# SDR FDEA201008203072

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- Engine: Ge CF680A3
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974203227
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS STRINGER REPAIR LOCATED IN BULK CARGO ON STRINGER 55 R/H BETWEEN FR66   AND FR67 HAS 1 EACH STRINGER REPAIR SECTION FROM FR 65 TO 67 MEASURING 32 INCH   LONG AND 1 EACH REPAIR SPLICE 8.1 INCH LONG. PREVIOUS REPAIR WAS DETERMINED NOT TO BE IAW SRM 53-10-14 FIG 201, PAGES 203 TO 206 , DUE TO INCORRECT FASTENER SIZE AND TYPE AND SHAPE.  REMOVED EXISTING REPAIR SPLICE, TRIMMED ENDS TO COLLECT SHAPE REAMED UP HOLES AND REINSTALLED EXISTING REPAIR SPLICE IAW SRM 53-10-14, FIG 201, PAGES 203 TO 206.
